Suckerfish - ORD Menu

Maxim R. Burke

Degrees: 
  • B.Sc. (Spécialisation physique) Université de Moncton (1982)
  • M.Sc. (Mathematics) University of Toronto (1983)
  • Ph.D. (Mathematics) University of Toronto (1988)
Position: 
Professor of Mathematics
Department: 
mathstatistics
Faculty: 
Science
Phone: 
(902) 566-0311
Research Interests: 
  • General topology and set theory
Citations: 

1. M. R. Burke, Entire functions mapping uncountable dense sets of reals onto each other monotonically, Trans. Amer. Math. Soc., 361 (2009) 2871-2911.

2. M. R. Burke, N. D. Macheras, K. Musial, W. Strauss, Various products of category densities and liftings, Topology Appl., special issue dedicated to the memory of Jan Pelant, 156 (2009) 1253-1270.

3. M. R. Burke, Large entire cross-sections of second category sets in R^{n+1}, Topology Appl., 154 (2007) 215-240.

4. M. R. Burke, Invariant Borel liftings for category algebras of Baire groups, Fund. Math., 194 (2007) 15-44.

5. M. R. Burke, W. Kubis, S. Todorcevic, Kadec norms on spaces of continuous functions, Serdica Math. J., 32 (2006) 227-258.